MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAXFORCE; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MAXFORCE; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00567370
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2021 as no event date was reported.(b)(4).Investigation result: visual examination of the returned complaint device found that the balloon and the catheter of the device had no damages.A functional analysis was performed, and the balloon was inflated without a problem; however, the balloon would not hold pressure due to a pinhole close to the proximal section of the balloon.Microscopic inspection was done and confirmed the balloon had a pinhole.With all the available information, bsc concludes that it is most likely that procedural or anatomical factors encountered during the procedure, such as the manner in which the technique used by the physician, and/or the interaction between the scope and the balloon during the procedure, could have contributed to the reported failure of balloon pinhole.Therefore, the most probable root cause is adverse event related to procedure because the adverse event occurred during the procedure and the device had no influence on event.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description
Boston scientific corporation received a maxforce biliary dilation balloon device with no associated information.This event has been deemed reportable based on the investigation results of balloon pinhole.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
MAXFORCE
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12099645
Report Number3005099803-2021-03133
Device Sequence Number11812053
Product Code FGE
UDI-Device Identifier08714729097068
UDI-Public08714729097068
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K910931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2022
Device Model NumberM00567370
Device Catalogue Number6737
Device Lot Number0024596558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date07/01/2021
Patient Sequence Number1